# SDR GTIA2016081101562

- Difficulty date: August 11, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N533NK
- Make and model: Airbus A319-132
- Aircraft serial: 3393
- Aircraft time: 33,491 hours, 15,770 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORTED FUMES IN CABIN WHICH SMELLED OF DIRTY SOCKS AFTER TAKEOFF.  PERFORMED OD 16-31 WHICH LEAD US TO TURN OFF PACK 2 + CROSS BLEED TO SHUT.  ODOR DISSIPATED, IN CRUISE.  HOWEVER, IT RETURNED ON APPROACH.  T/S COMPLIED WITH IAW TSM 05-50-00-810-831-A.  ISOLATED CABIN ODOR COMING FROM ENGINE 2.  PACKS 1 + 2 OPERATED WITH ENGINE AND APU BLEED NO FAULTS NOTED IAW AMM 12-33-21-618-001-A02.  PERFORMED T/S IAW TSM 71-00-00-810-801-A, NO HIGH OIL CONSUMPTION OR LEAKS NOTED.  PACK BURN OUT PROCEDURES ACCOMPLISHED IAW 21-00-00-615-004-A AND NO FUMES LONGER PRESENT WHILE OPERATING ENGINE 2 WITH BOTH PACKS.
